# SDR USAA20110301SB036

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - CREW REPORTED THE L1 FORWARD ENTRY DOOR WAS DIFFICULT TO OPEN.  FLIGHT ATTENDANT STATED SHE COULD NOT OPEN THE DOOR WITHOUT ASSISTANCE FROM PERSON ON OUTSIDE.  RUBBER ON BOTTOM OF DOOR CATCHES ON FRAME OF DOOR.  MAINTENANCE LUBRICATED DOOR HINGES.  DOOR OPERATES NORMAL.
